Quasi-Norm Local Error Estimates For Finite Element Approximation of P-Laplacian

Liu, Steve Wenbin and Yan, Ningning (2002) Quasi-Norm Local Error Estimates For Finite Element Approximation of P-Laplacian. SIAM, Journal on Numerical Analysis, 39 (1). pp. 100-127. ISSN 0036-1429 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


In this paper, we extend the quasi-norm techniques used in a priori error estimation of finite element approximation of degenerate nonlinear systems in order to carry out an improved a posteriori error analysis for the p-Laplacian. We derive quasi-norm a posteriori error estimators of residual type, which are shown to provide improved upper and lower bounds on the discretization error. For sufficiently regular solutions, these estimators are further shown to be equivalent on the discretization error in a quasi norm. Numerical results demonstrating these a posteriori estimators are also presented.

Item Type: Article
Uncontrolled keywords: finite element approximation, p-Laplacian, a posteriori error estimators, quasi- norm error bounds
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 18 Oct 2008 23:10
Last Modified: 23 Jun 2014 11:04
Resource URI: https://kar.kent.ac.uk/id/eprint/8517 (The current URI for this page, for reference purposes)
  • Depositors only (login required):